On (h, k, µ, ν)-trichotomy of evolution operators in Banach spaces
DOI:
https://doi.org/10.24193/subbmath.2019.3.09Keywords:
Evolution operator, trichotomy.Abstract
The paper considers some concepts of trichotomy with different growth rates for evolution operators in Banach spaces. Connections between these concepts and characterizations in terms of Lyapunov- type norms are given.
Mathematics Subject Classification (2010): 34D09.
References
Barreira, L., Valls, C., Stability Nonautonomous Differential Equations, Lecture Notes in Mathematics, Springer, 1926(2008).
Barreira, L., Valls, C., Lyapunov functions for trichotomies with growth rates, J. Math. Anal. Appl, 248(2010), 151-183.
Bento, A.J.G., Silva, C.M., Generalized nonuniform dichotomies and local stable manifolds, J. Dyn. Diff. Equat., 25(2013), 1139-1158.
Carr, J., Applications of Central Manifolds Theory, Appl. Math. Sci., Springer, 35(1981). [5] Chicone, C., Latushkin, Yu., Evolution Semigroups in Dynamical Systems and Differential Equations, Math. Surveys and Monographs Amer. Math. Soc., 70(1999).
Coppel, W.A., Dichotomies in Stability Theory, Lecture Notes in Math. Springer-Verlag, Berlin-New York, 1978.
Crai, V., Lyapunov type norms for strong (h, k)-dichotomy, Scientific Bulletin of the Politehnica University Timi¸soara, Mathematics-Physics, 62(76)(2017), no. 1, 5-12.
Dalecki, Ju.L., Krein, M.G., Stability of Solutions of Differential Equations in Banach Space, Transl. Math. Monogr., 43, Amer. Math. Soc., Providence RI, 1974.
Elaydi, S., Hajek, O., Exponential trichotomy of differential systems, J. Math. Anal. Appl., 129(1988), 362-374.
Lupa, N., Megan, M. Exponential dichotomies of evolution operators in Banach Spaces, Monatshefte fu¨r Mathematik, 174(2)(2014), 265-284.
Massera, J.L., Sch¨affer, J.J., Linear Differential Equations and Function Spaces, Pure Appl. Math., 21, Academic Press, New York-London, 1966.
Megan, M., On (h, k)-dichotomy of evolution operators in Banach spaces, Dyn. Syst. Appl, 5(1996), 189-196.
Megan, M., Sasu, B., Sasu, A.L., On nonuniform exponential dichotomy of evolution operators in Banach spaces, Integr. Equ. Operators Theory, 44(2002), 71-78.
Megan, M., Stoica, C., On uniform exponential trichotomy of evolution operators in Banach spaces, Integr. Equ. Operator Theory, 60(2008), 499-506.
Mihi¸t, C.L., Borlea, D., Megan, M., On some concepts of (h, k)-splitting for skew evolution semiflows in Banach Spaces, Ann. Acad. Rom. Sci. Ser. Math. Appl., 9(2017), no. 2.
Perron, O., Die Stabilitatsfrage bei Differentialgleichungen, Math. Z., 32(1930), 703-728. [17] Pesin, Ya.B., Families of invariant manifolds corresponding to nonzero characteristic exponents, Izv. Akad. Nauk SSSR Ser. Mat., 40:6(1976), 1332-1379.
Pesin, Ya.B., Characteristic Lyapunov exponents and smooth ergodic theory, Uspekhi Mat. Nauk, 32:4(196)(1977), 55-112.
Pinto, M., Discrete dichotomies, Computers and Mathematics with Applications, 28 (1-3)(1994), 259-270.
Preda, P., Megan, M., Nonuniform dichotomy of evolutionary processes in Banach spaces, Bull. Austral. Math. Soc., 27(1983), 31-52.
Sacker, R.J., Sell, G.R., Existence of dichotomies and invariant splittings for linear differential systems, Journal of Differential Equations, 22(1976), 497-522.
Sasu, B., Sasu, A.L., Nonlinear criteria for existence of the exponential trichotomy in infinite dimensional spaces, Nonlinear Analysis Theory, Methods and Applications, 74(2011), 5097-5110.
Downloads
Published
How to Cite
Issue
Section
License
Copyright (c) 2019 Studia Universitatis Babeș-Bolyai Mathematica
This work is licensed under a Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 International License.